# SDR A6WA200460001

- Difficulty date: January 5, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bac 146200A
- Aircraft serial: E2052
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38000864
- Part serial: P150
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN WHEN APU IS SUPPLYING AIR TO PACKS.  MAINTENANCE PERFORMED PACK BURNOUT AND REMOVED AND REPLACED APU.  (M)
